# SDR 03058311

- Difficulty date: February 27, 2003
- Submitted: February 27, 2003
- Operation: Air carrier
- Aircraft: N311UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41029
- Engine: Garrtt TPE33112UHR
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION THE FLIGHT CREW FOUND EMERGENCY TRACK LIGHTING BETWEEN ROWS 3A AND 4A.  MAINTNANCE PERSONNEL PERFORMED OPERATIONAL CHECK OF EMERGENCY TRACK LIGHTING SYSTEM AND FOUND NO DEFECTS. AIRCRAFT RELEASED FOR CONTINUED SERVICE.
